Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 103, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 29, 2014, 6:53 AM CDT for Atchison County, Holt County, Missouri. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2014, 6:53 AM CDT (11:53 UTC)
- Expired
- Aug 30, 2014, 4:38 PM CDT
- In force
- 34 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 136 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tarkio River near Fairfax (FFXM7).
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
343
WGUS43 KEAX 291153
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 AM CDT FRI AUG 29 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC005-087-301153-
/O.NEW.KEAX.FL.W.0103.140829T1153Z-140830T2138Z/
/FFXM7.2.ER.140829T1017Z.140829T1200Z.140829T2138Z.NO/
653 AM CDT FRI AUG 29 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Tarkio River at Fairfax.
* until Saturday afternoon.
* At 6:15 AM Friday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.8 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 18.6 Fri 06 AM 19.8 this morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$3 follow-up statements
774
WGUS83 KEAX 291447
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 AM CDT FRI AUG 29 2014
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Platte River near Agency affecting Buchanan County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
Nodaway River near Burlington Junction affecting Andrew...Holt and
Nodaway Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-301447-
/O.EXT.KEAX.FL.W.0102.140830T0818Z-140902T0025Z/
/SJSM7.1.ER.140830T0818Z.140831T0000Z.140901T0025Z.NO/
947 AM CDT FRI AUG 29 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* from late tonight to Monday evening.
* At 9:30 AM Friday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 18.9 feet by Saturday evening. The river will fall
below flood stage by Sunday evening.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 14.5 Fri 09 AM 18.9 Saturday evening
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC003-087-147-301447-
/O.CON.KEAX.FL.W.0104.000000T0000Z-140831T0853Z/
/BRLM7.1.ER.000000T0000Z.140829T1800Z.140830T0853Z.UU/
947 AM CDT FRI AUG 29 2014
The Flood Warning continues for
The Nodaway River near Burlington Junction.
* until late Saturday night.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.5
feet this afternoon.
* At 24.4 feet...Twenty-three thousand acres of farmland are flooded.
* At 23.0 feet...The river begins to flood farm fields.
&&
Latest
Location FS Stage Day/Time Forecast
Nodaway River
Burlington Jun 23 Not Available 24.5 this afternoon
&&
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512
$$
MOC021-301447-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0540Z/
/AGYM7.1.ER.140829T0411Z.140829T1430Z.140830T0540Z.NO/
947 AM CDT FRI AUG 29 2014
The Flood Warning continues for
The Platte River near Agency.
* until late Saturday night.
* At 9:30 AM Friday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 22.7 Fri 09 AM 22.6 this afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC005-087-301447-
/O.EXT.KEAX.FL.W.0103.000000T0000Z-140831T0139Z/
/FFXM7.2.ER.140829T1017Z.140829T1415Z.140830T0139Z.NO/
947 AM CDT FRI AUG 29 2014
The Flood Warning continues for
The Tarkio River at Fairfax.
* until Saturday evening.
* At 9:15 AM Friday the stage was 21.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 21.6 Fri 09 AM 20.9 this afternoon
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$377
WGUS83 KEAX 300205
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT FRI AUG 29 2014
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
Nodaway River near Burlington Junction affecting Andrew...Holt and
Nodaway Counties.
Platte River near Agency affecting Buchanan County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-310205-
/O.EXT.KEAX.FL.W.0102.140830T0205Z-140901T2110Z/
/SJSM7.1.ER.140829T2342Z.140831T0600Z.140831T2110Z.NO/
905 PM CDT FRI AUG 29 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* from this evening to Monday afternoon.
* At 8:30 PM Friday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by
early Sunday morning. The river will fall below flood stage Sunday
afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 17.4 Fri 08 PM 19.1 early Sunday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-310204-
/O.CON.KEAX.FL.W.0105.140831T0000Z-140901T1500Z/
/ATCK1.1.ER.140831T0000Z.140831T0600Z.140831T1500Z.NO/
905 PM CDT FRI AUG 29 2014
The Flood Warning continues for
The Missouri River at Atchison.
* from Saturday evening to Monday morning.
* At 4:28 PM Friday the stage was 17.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 22.1 feet by early Sunday morning. The river will
fall below flood stage by late Sunday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 17.3 Fri 04 PM 22.1 early Sunday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
MOC003-087-147-310204-
/O.EXT.KEAX.FL.W.0104.000000T0000Z-140831T0704Z/
/BRLM7.1.ER.000000T0000Z.140830T0600Z.140830T0704Z.UU/
905 PM CDT FRI AUG 29 2014
The Flood Warning continues for
The Nodaway River near Burlington Junction.
* until late Saturday night.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.7
feet early Saturday morning.
* At 23.0 feet...The river begins to flood farm fields.
&&
Latest
Location FS Stage Day/Time Forecast
Nodaway River
Burlington Jun 23 23.7 early Saturday morning
&&
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512
$$
MOC021-310204-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0530Z/
/AGYM7.1.ER.140829T0411Z.140829T1515Z.140830T0530Z.NO/
905 PM CDT FRI AUG 29 2014
The Flood Warning continues for
The Platte River near Agency.
* until late Saturday night.
* At 8:30 PM Friday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 21.6 Fri 08 PM 19.8 early Saturday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC005-087-310204-
/O.EXT.KEAX.FL.W.0103.000000T0000Z-140831T0835Z/
/FFXM7.2.ER.140829T1017Z.140829T2230Z.140830T0835Z.NO/
905 PM CDT FRI AUG 29 2014
The Flood Warning continues for
The Tarkio River at Fairfax.
* until late Saturday night.
* At 8:15 PM Friday the stage was 23.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 23.1 Fri 08 PM 19.2 early Saturday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$092
WGUS83 KEAX 300912
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
412 AM CDT SAT AUG 30 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Nodaway River near Burlington Junction affecting Andrew...Holt and
Nodaway Counties.
Platte River near Agency affecting Buchanan County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Missouri River at Atchison affecting Atchison...Buchanan and Platte
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-310912-
/O.CON.KEAX.FL.W.0102.000000T0000Z-140901T2110Z/
/SJSM7.1.ER.140829T2342Z.140831T0600Z.140831T2110Z.NO/
412 AM CDT SAT AUG 30 2014
The Flood Warning continues for
The Missouri River at St Joseph.
* until Monday afternoon.
* At 3:30 AM Saturday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by
early Sunday morning. The river will fall below flood stage Sunday
afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 18.4 Sat 03 AM 19.1 early Sunday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
KSC005-MOC021-165-310911-
/O.CON.KEAX.FL.W.0105.140831T0000Z-140901T1500Z/
/ATCK1.1.ER.140831T0000Z.140831T0600Z.140831T1500Z.NO/
412 AM CDT SAT AUG 30 2014
The Flood Warning continues for
The Missouri River at Atchison.
* from this evening to Monday morning.
* At 4:28 PM Friday the stage was 17.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 22.1 feet by early Sunday morning. The river will fall
below flood stage by late Sunday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river
begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Atchison 22 17.3 Fri 04 PM 22.1 early Sunday morning
&&
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516
$$
MOC003-087-147-300942-
/O.CAN.KEAX.FL.W.0104.000000T0000Z-140831T0704Z/
/BRLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
412 AM CDT SAT AUG 30 2014
The Flood Warning is cancelled for
The Nodaway River near Burlington Junction.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 23 feet this morning.
&&
Latest
Location FS Stage Day/Time Forecast
Nodaway River
Burlington Jun 23 19.8 this morning
&&
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512
$$
MOC021-300942-
/O.CAN.KEAX.FL.W.0100.000000T0000Z-140831T0530Z/
/AGYM7.1.ER.140829T0411Z.140829T1515Z.140830T0655Z.NO/
412 AM CDT SAT AUG 30 2014
The Flood Warning is cancelled for
The Platte River near Agency.
* At 3:30 AM Saturday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 1:55 AM Saturday.
* Forecast...The river will continue to fall to 12.4 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 19.3 Sat 03 AM 17.6 this morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC005-087-300942-
/O.CAN.KEAX.FL.W.0103.000000T0000Z-140831T0835Z/
/FFXM7.2.ER.140829T1017Z.140829T2230Z.140830T0701Z.NO/
412 AM CDT SAT AUG 30 2014
The Flood Warning is cancelled for
The Tarkio River at Fairfax.
* At 3:15 AM Saturday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 2:01 AM Saturday.
* Forecast...The river will continue to fall to 7.8 feet by Sunday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 15.8 Sat 03 AM 12.8 this morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 29, 6:29 AM CDT, 24 minutes earlier.
Area forecast discussion, Aug 29, 6:29 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 AM CDT Fri Aug 29 2014 .SHORT TERM...(Today through Sunday) Issued at 326 AM CDT FRI AUG 29 2014 For today, areas of scattered thunderstorms will continue to develop along and ahead of an eastward-moving shortwave trough, resulting in slowly increasing chances of precipitation this morning into the evening across the CWA. The best chance of storms will spread from early afternoon across eastern KS and far western MO to late evening in central MO. Afternoon temperatures will be held down by clouds and precipitation, keeping highs mainly in the 80s and the highest readings in central MO where storms will be later to arrive. Not much instability is expected to develop today with clouds arriving early and temperatures aloft and no real significant temperature perturbation along the trough to increase lapse rates, so do not expect much of a strong/severe storm threat this afternoon or this evening. However, if areas of central MO see a few peeks of sun through early afternoon, an isolated more robust storm could develop and could produce briefly gusty winds. Precipitation will generally clear out from northwest to southeast on Friday night, but may linger into Saturday across portions of central MO as a second weak shortwave trough rides up over central MO, especially if the weak surface boundary associated with today's shortwave trough can stall over the region and support convective initiation on Saturday. High temperatures should be several degrees warmer for Saturday and especially Sunday as skies clear, southerly surface flow returns, and 850 hPa temperatures remain in the 18 to 21 C range. The next round of thunderstorms is expected to be a bit more robust Sunday night into early Monday morning along a southeastward moving cold front. General model consensus brings the front through the CWA between midnight and 9 AM Monday morning, although timing could change a bit. MUCAPE values in the 1000-2000 J/kg range and bulk shear values as high as 40 kts could support organized, potentially strong multicell storms especially across northwest MO. Heavy rain is also a threat with PWATs climbing to around 2 inches and bulk shear vectors orienting parallel to the front to support training storms. The overall severe threat will depend on timing of frontal passage as storms should become elevated with time and instability will decrease, but is expected mainly across northwest and northern MO where upper-level forcing and flow is a bit stronger. .LONG TERM...(Monday through Thursday) Issued at 326 AM CDT FRI AUG 29 2014 A complex of showers and thunderstorms will likely be ongoing over portions of the forecast area Monday morning as a cold front settles into northwest Missouri. While not an optimal diurnal time for severe weather with only modest instability forecast, will need to monitor potential as dynamics from the large upper trough over the northern tier of the country will yield moderate shear in advance of the cold front. The upper trough will gradually deamplify, leaving the surface cold front largely stationary Monday into Tuesday across the northern half of the CWA. Periodic thunderstorm chances will remain possible through Tuesday night as the region remains on the southern periphery of strong upper dynamics and associated embedded shortwave troughs traversing the area. A few storms may be strong with moderate shear and instability, especially during the afternoon and evening hours. With the boundary layer winds expected to remain weak, the primary threat would be brief periods of damaging wind gusts and hail to quarter-size. Pinpointing the timing and specific locations of highest precipitation potential remains challenging at this stage with convective details that will play some role in frontal position and windows of strongest ascent both unresolved. The surface boundary is expected to retreat northward as a warm front by Wednesday as heights begin to rise across the region. Only a slight chance of thunderstorms is anticipated on Wednesday, with dry conditions for the remainder of the work week. Likewise, temperatures will return to above normal readings, with afternoon highs in the upper 80s to lower 90s. && .AVIATION...(For the 12Z TAFS through 12Z Saturday Morning) Issued at 628 AM CDT FRI AUG 29 2014 VFR conditions are expected through most of the morning and early afternoon across the region; however, a few isolated storms could form in the vicinity of all TAF sites by 14z-17z along with scattered to broken 4-5 kft ceilings. Showers and storms should become more numerous across western MO this afternoon, then should push out of the terminals between 00z-03z. Winds will become light and variable early Saturday morning, resulting in patchy fog that could become dense in places. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Laflin LONG TERM...Blair AVIATION...Laflin
Hazardous weather outlook, Aug 29, 5:28 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 528 AM CDT FRI AUG 29 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 528 AM CDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL DISTURBANCE WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. WHILE THE OVERALL SEVERE WEATHER THREAT IS LOW...A FEW STORMS WILL HAVE THE POTENTIAL FOR GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY EVENING THROUGH TUESDAY. THERE IS SOME POTENTIAL FOR STRONG TO SEVERE WEATHER SUNDAY NIGHT INTO MONDAY MORNING ACROSS NORTHWESTERN MISSOURI AND NORTHEASTERN KANSAS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:52 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 44 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.